# SDR DALA2018121407203

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,523 hours, 24,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0863537)DURING INSPECTION FOUND CRACK ON FRAME AT STATION 827 BTW STRINGERS 8LH AND 9LH AT PAX CABIN. FRAME AT STATION 827 BTW STRINGERS 8LH AND 9LH AT PAX CABIN WAS REPAIRED PER ERA 573358-14AD REV ORIGINAL.
